# SDR CA090702014

- Difficulty date: June 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Engine: Rotax ROTAX914
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 881831
- Condition: Worn
- Location: Engine
- Part time: 3 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) ENG WAS O/H AND RE-INSTALLED.  DURING FLIGHT HOME ENG BEGAN TO RUN ROUGH SO THE PILOT SHUT IT DOWN AND LANDED.  NO FAULT WAS FOUND SO HE TOOK OFF TO FLY ANOTHER LEG HOME. A SHORT TIME LATER THE ENGINE BEGAN TO RUN ROUGH AGAIN AND THE OIL PRESSURE ALSO BEGAN TO DROP. THE ENG WAS SHUTDOWN AND HE LANDED AT THE NEAREST AIRPORT. AFTER TROUBLESHOOTING IT WAS DISCOVERED THE NR 2 INTAKE LIFTER WAS WORN ON THE CAM.  ENG WAS RETURNED TO THE O/H SHOP FOR INVESTIGATION.
